PM

编委详情

基本情况

张学梅,理学博士,华北电力大学数理学院副教授,硕士生导师。20159-20169月到University of New England(Australia)访问杜一宏教授。一直从事非线性泛函分析的理论研究、线性算子方程和非线性算子方程可解性的研究工作,积累了很多与项目相关的科研资料,并取得了一系列相关研究成果,分别发表在《Calc. Var. Partial DifferentialEquations》、《Commun. Contemp. Math.》、《Nonlinear Anal.》、《J. Math. Anal. Appl.》、《Appl. Math. Letters》、《Math.Comput. Modelling》和《应用数学学报》等期刊上,共发表论文50余篇,其中40余篇被SCI收录,在科学出版社出版专著2部,研究成果已被引用近千次。2012 年,申请人和冯美强教授合作解决了发表在《J. Math. Anal. Appl.2010 367卷上的一个猜想,并把研究结果发表在《J. Math. Anal. Appl.2012 年第395 卷上。这项成果在国际上受到了广泛关注,特别是被台湾清华大学的Shin-Hwa Wang科研团队推广并发表在《J. Diff. Equation2014257卷上。主持并完成国家自然科学基金青年基金项目1项;参加并完成国家自然科学基金2项;参加并完成北京市自然科学基金一项。


研究领域

非线性泛函分析、非线性微分方程及其应用


论文发表

  1. Xuemei Zhang, Yihong Du, Sharp conditions for the existence of boundary blow-up solutions to the  Monge-Ampère  equation, Calculus of Variations and Partial Differential Equations, 2018,57: 1-24(SCI收录)
  2. Xuemei Zhang, MeiqiangFeng, Boundary blow-up solutions to the k-Hessian equation with singular weights, Nonlinear Anal. 2018,167: 51-66(SCI收录)
  3. Xuemei Zhang, MeiqiangFeng, Bifurcation diagrams and exact multiplicity of positive solutions of one-dimensional prescribed mean curvature equation in Minkowski space, Commun.  Contemp. Math. 2018, DOI: 10.1142/S0219199718500037(SCI收录)
  4. Xuemei Zhang,  Exact interval of parameter and two infinite families of positive solutions for a nth order impulsive singular equation, J. Comput. Appl. Math. 2018,330: 896-908(SCI收录)
  5. Xuemei Zhang, YafangTian, Sharp conditions for the existence of positive solutions for a second-order singular impulsive differential equation, Applicable Anal.2017,https://doi.org/10.1080/ 00036811.2017. 1370542(SCI)
  6. Xuemei Zhang, MeiqiangFeng, Existence of a positive solution for one-dimensional singular p-Laplacian problems and its parameter dependence. J. Math. Anal. Appl. 2014,413: 566-582(SCI收录)
  7. Xuemei Zhang, MeiqiangFeng, Transformation techniques and fixed point theories to establish the positive solutions of second order impulsive differential equations. J. Comput. Appl. Math. 2014, 271:117 -129 (SCI收录)
  8. Xuemei Zhang, MeiqiangFeng, Exact number of solutions of a one-dimensional prescribed mean curvature  equation with concave-convex nonlinearities. J. Math. Anal. Appl. 2012,395: 393-402(SCI收录)
  9. 张学梅,冯美强,非线性微分方程的可解性理论及其应用,科学出版社,410千字,2015


分享
Top